# SDR BAQA091530

- Difficulty date: December 11, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N365KY
- Make and model: Aerosp SA365N
- Aircraft serial: 6529
- Aircraft time: 1,269 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2612 · Fire Detection
- Part: Probe
- Condition: Broken
- Location: Wire Harness
- Part time: 1,269 hours
- Component: Wire Harness
- Component part number: 0301037070
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROBE BROKEN FROM HARNESS.  RETAINING NUT ON PROBE BROKEN. REPLACED WITH SERVICEABLE UNIT.
